# SDR V0XR201308260226

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 21,174 hours, 14,398 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED BETWEEN FS 349 AND 364.  REMOVED CORROSION WITH .018 MATERIAL LOSS, OUT OF LIMIT.  CUT AND REMOVED STRINGER FROM FS 341 TO 352.  REPAIRED STRINGER 26R WITH STRINGER SH670-31372-4S AND JOINT PIECE SH670-32429-3, IAW REO 670-53-21-983, DATED 19 AUG 2013.
